# SDR C1HA200392005

- Difficulty date: October 23, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

INFLIGHT NR 2 ENG FIRE LT, BELL ON HIGH EGT AND OIL TEMP CHECKLIST SHUTDOWN NR 2 ENG RETURN.  DUMP FUEL, NR 2 ENG THROTTLE FELT STIFF, POSSIBLY BINDING.  FUEL CUTOFF LEVER DIFFICULT TO MOVE.  PERFORMED VISUAL INOP OF INLET, EXHAUST FOUND 13TH STAGE BLEED SADDLE DUCT SPLIT OPEN APPROX 4 INCHES. REMOVED & REPLACED 13TH STG BLEED SADDLE DUCT (AC REQUIRES ENG RUN, LEAK CHECK.  PERFORMED VISUAL INSP OF NR 2 ENG THROTTLE CROSS SHAFT AND ALL THROTTLE RODS FOR SAFETY AND SECURITY.  LUBRICATED CROSS SHAFT AND ASSOCIATED CONNECTIONS, CHECKED FUEL CUTOFF LEVER FOR SAFETY, SECURITY, LUBRICATED SHAFT BRGS OPERATED THROTTLES, CUTOFF LEVER APPROX 20 TIMES.  ALL OPS NORMAL.  RAN ENGINE, RECHECKED, NO DEFECTS NOTED.
